# SDR SWIA201540721

- Difficulty date: February 12, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 35,320 hours, 29,625 cycles
- Engine: Ge CF34*
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140010
- Part serial: 212
- Condition: Failed
- Location: Throttle Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

CREW WAS UNABLE TO BRING RT ENGINE BACK TO IDLE, FOLLOWED QRH AND SHUTDOWN THE RT ENGINE.  EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.   R & R RT THROTTLED CONTROL GEAR BOX IAW AMM.
